# SDR 95ZZZW250

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LONGERON 28 LT END FITTING IS CORRODED AT BS 1530 LT.  REMOVED 'L' AND REMOVED CORROSION, FABRICATED REPAIR AND INSTALLED REPAIR AS PER SRM 51-1-8 AND 53-2-8.
